Jump to content

Merry Christmas and Happy New Year


WiggleIt
 Share

Recommended Posts

  • Moderator Emeritus

Hi All,

 

Since this post isn't exactly about a symptom, I'm not sure if it will stay up or not, but I wanted to make the post anyway.

 

With no disrespect to any religions or non-religions out there, I just want to say that I hope you all have a beautiful holiday season and new year.  I think we all deserve to hear kind words from someone at this time of year—at EVERY time of year, really—but I know the holidays hit many of us hard, especially dealing with withdrawal.

 

Thanks to those of you on this site who have responded kindly to my frantic posts.  You can't know how much your encouragement means.  Everybody on this site is in my thoughts this season and always.

 

May we all recover and come back to help others with theirs.  Merry Christmas, Happy New Year!

 

Best,

WiggleIt

*I'm not a doctor and don't give medical advice, just personal experience
**Off all meds since Nov. 2014. Mentally & emotionally recovered; physically not
-Dual cold turkeys off TCA & Ativan in Oct 2014. Prescribed from 2011-2014

-All meds were Rxed off-label for an autoimmune illness.  It was a MISDIAGNOSIS, but I did not find out until AFTER meds caused damage.  All med tapers/cold turkeys directed by doctors 

-Nortriptyline May 2012 - Dec 2013. Cold turkey off nortrip & cold switched to desipramine

-Desipramine Jan 2014 - Oct. 29, 2014 (rapid taper/cold turkey)

-Lorazepam 1 mg per night during 2011
-Lorazepam 1 mg per month in 2012 (or less)

-Lorazepam on & off, Dec 2013 through Aug 2014. Didn't exceed 3x a week

-Lorazepam again in Oct. 2014 to help get off of desipramine. Last dose lzpam was 1 mg, Nov. 2, 2014. Immediate paradoxical reactions to benzos after stopping TCAs 

-First muscle/dystonia side effects started on nortriptyline, but docs too stupid to figure it out. On desipramine, muscle tremors & rigidity worsened

-Two weeks after I got off all meds, I developed full-blown TD.  Tardive dystonia, dyskinesia, myoclonic jerks ALL over body, ribcage wiggles, facial tics, twitching tongue & fingers, tremors/twitches of arms, legs, cognitive impairment, throat muscles semi-paralyzed & unable to swallow solid food, brain zaps, ears ring, dizzy, everything looks too far away, insomnia, numbness & electric shocks everywhere when I try to fall asleep, jerk awake from sleep with big, gasping breaths, wake with terrors & tremors, severely depressed.  NO HISTORY OF DEPRESSION, EVER. Meds CREATED it.

-Month 7: hair falling out; no vision improvement; still tardive dystonia; facial & tongue tics returned
-Month 8: back to acute, incl. Grand Mal seizure-like episodes. New mental torment, PGAD, worse insomnia
-Month 9: tardive dystonia worse, dyskinesia returned. Unable to breathe well due to dystonia in stomach, chest, throat
-Month 13: Back to acute, brain zaps back, developed eczema & stomach problems. Left leg no longer works right due to dystonia, meaning both legs now damaged
-7 years off: Huge improvements, incl. improved dystonia

Link to comment
Share on other sites

Very much wishing you and all other members here a good holiday.  I hope it's windows all around for Christmas!  And the New Year too!

 

Oh, and Happy Solstice to anyone celebrating!

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to comment
Share on other sites

Merry Christmas and Happy New Year to anyone reading this!

Zoloft 100 mg. daily for Chronic Fatigue Syndrome since Oct. 1994 / Synthroid 88 mcg. daily / Supplements: Neptune Krill Oil-1,000 mg. twice daily/Astaxanthin 10 mg. twice daily/Ubiquinol 100 mg. twice daily (These 3 have allowed me to discontinue (approved by doctor) bp meds I was on. Calcium Citrate 500 mg. daily/Vitamin D3 2,400 iu daily/K2 (MK7) 100 mcg daily (osteopenia and fam. hist. of severe osteoporosis). Stress B Complex (1/2 dose)/Quercetin (for allergies/asthma)/Magnesium (400 mg. oral glycinate and about 50 mg. magnesium chloride spray oil a day, divided throughout day).

Tapered Zoloft about 6 wks. Totally off since the end of July (25-29, 2014). 3 wks. vertigo at end of taper, then 3-4 wks. OK, followed by withdrawal symptoms increasing in severity (nausea, gastric disturbances, loss of appetite, insomnia, restlessness, jitters, anxiety, agitation--jumping out of my skin--possible akathisia?) Seem to have paradoxical reactions to everything new, even Vitamin C. Severity of akathisia comes and goes, but is constant to some degree. Hard to leave house, and cannot be home alone. (Retired)

Link to comment
Share on other sites

Merry Christmas and Happy New Year.

 

Christmas, for me is the hope I have for a better life. So, this Christmas means something different for me than it ever has. It has more significance.

 

His coming to the world, means more than it ever has in all my life.

2005-Zoloft bad reaction.....2006-Lexepro......2012-Upped Lexepro.......2013-Upped Lexepro......2/2014- Attempted Taper Lexepro...2/2014- Updosed Lexepro.......3/2014-Ativan.....5/2014- CT switch from Lexpro to Effexor.....

5/2014-7/2014-Tapered Ativan from 1mg to .25mg.....6/2014-Bad reaction to Effexor........7/2014- Rapid taper Effexor every other day......7/5/2014- Off Effexor.......7/2014-12/2014 - Ativan .25mg.......12/25/2014 -Taper Ativan by 4% due to paradoxical reaction .24mg...11/18/2015-Taper Ativan 1% CURRENTLY ON: .2376mg Ativan taken in 6 .0396mg doses.

Link to comment
Share on other sites

Amen, JDM. Well said!

Zoloft 100 mg. daily for Chronic Fatigue Syndrome since Oct. 1994 / Synthroid 88 mcg. daily / Supplements: Neptune Krill Oil-1,000 mg. twice daily/Astaxanthin 10 mg. twice daily/Ubiquinol 100 mg. twice daily (These 3 have allowed me to discontinue (approved by doctor) bp meds I was on. Calcium Citrate 500 mg. daily/Vitamin D3 2,400 iu daily/K2 (MK7) 100 mcg daily (osteopenia and fam. hist. of severe osteoporosis). Stress B Complex (1/2 dose)/Quercetin (for allergies/asthma)/Magnesium (400 mg. oral glycinate and about 50 mg. magnesium chloride spray oil a day, divided throughout day).

Tapered Zoloft about 6 wks. Totally off since the end of July (25-29, 2014). 3 wks. vertigo at end of taper, then 3-4 wks. OK, followed by withdrawal symptoms increasing in severity (nausea, gastric disturbances, loss of appetite, insomnia, restlessness, jitters, anxiety, agitation--jumping out of my skin--possible akathisia?) Seem to have paradoxical reactions to everything new, even Vitamin C. Severity of akathisia comes and goes, but is constant to some degree. Hard to leave house, and cannot be home alone. (Retired)

Link to comment
Share on other sites

Amen, JDM. Well said!

:)

2005-Zoloft bad reaction.....2006-Lexepro......2012-Upped Lexepro.......2013-Upped Lexepro......2/2014- Attempted Taper Lexepro...2/2014- Updosed Lexepro.......3/2014-Ativan.....5/2014- CT switch from Lexpro to Effexor.....

5/2014-7/2014-Tapered Ativan from 1mg to .25mg.....6/2014-Bad reaction to Effexor........7/2014- Rapid taper Effexor every other day......7/5/2014- Off Effexor.......7/2014-12/2014 - Ativan .25mg.......12/25/2014 -Taper Ativan by 4% due to paradoxical reaction .24mg...11/18/2015-Taper Ativan 1% CURRENTLY ON: .2376mg Ativan taken in 6 .0396mg doses.

Link to comment
Share on other sites

Merry Christmas all! Thank you for your much needed support and patience.

 

I send you all healing thoughts and prayers.

 

You are all warriors and heroes in my eyes.

2008 - Doctors appointment with stress induced anxiety led to Citalopram prescription.

Severe adverse reaction

Mirtazapine prescribed - adverse reaction but told to stay on.

Poop out - December 2013

15mg

Currently on 13.5mg,

April 12mg

May 10th - 11mg

June 10th - 10mg

July 8th - 9mg

September - 0mg

Link to comment
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy